# SDR SWAA2014013024707

- Difficulty date: December 24, 2013
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 33,837 hours, 22,215 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Angle
- Part number: 9957664
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, FWD SIDE OF DOOR STUB FRAME ATTACH ANGLE CRACKED.  REPAIRED ANGLE IAW SRM & DRAWING.
